By the same authors

From the same journal

Estimation and model selection in a class of semiparametric models for cluster data

Research output: Contribution to journalArticlepeer-review

Author(s)

Department/unit(s)

Publication details

JournalAnnals of the Institute of Statistical Mathematics
DateE-pub ahead of print - 19 Nov 2011
DatePublished (current) - Aug 2012
Issue number4
Volume64
Number of pages22
Pages (from-to)835-856
Early online date19/11/11
Original languageEnglish

Abstract

Stimulated by a study in Bangladesh about the first birth interval, we propose a semivarying-coefficient model for cluster data analysis. We consider the estimation procedure for the proposed model and establish the asymptotic results of the proposed estimators. Furthermore, we employ the cross-validation (CV) to identify the constant coefficients. The associated asymptotic properties are rigorously examined. Simulation studies are conducted to investigate the performance of the proposed estimation and the CV-based model selection procedure for finite sample size. Finally, our methods are used to analyse the aforementioned data set to explore how several factors affect the first birth interval in Bangladesh.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations